# SDR HEEA955976

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1079U
- Make and model: Bell 212
- Aircraft serial: 31122
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: MI5851345
- Condition: Wont Test
- Location: Cockpit Radar
- Component: Honeywell, P40
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WILL NOT TEST.  INOPERATIVE.
